# SDR ASAA12511286

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 4,630 hours, 1,469 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON MASTER CAUTION RECALL.  MASTER CAUTION RESET EXTINGUISHES LIGHT.  NR 2 CTRLR SHOWS FLT DECK TRIM VALVE FAULT ON PREV FLT.  RESET & FAULT DID NOT RETURN BITE TEST NR 2 CTRLR GOOD.  REF FIM 21 62 /T832.  NO HISTORY 60 DAYS.
